| Catalog Number |
100/179/075 |
| Medical Device Problem Codes |
Inflation Problem (1310); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was given endotracheal intubation and then ventilated to assist breathing.The preoperative routine examination of the balloon showed no air leakage, and the process of nasotracheal intubation was smooth.The balloon inflation was found to be unsuccessful after successful intubation.The nasotracheal tube was replaced immediately.There was patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
H3: device not returned to manufacturer.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.